Facebook Pixel

Slightly Worried

By January 12, 2017 - 4:13pm
Rate This

So, I started taking Combination Birth Control Pills back in September and was on one brand for 4 months before switching to a different one (still combination pills) at the end of December. My breasts were sore for a couple days about 2 weeks into the new pills, but it went away, my areolas are slightly puffy and I've had a couple days of nausea. My period is due sometime in the next few days (when I start the placebo pills) but I'm all paranoid that I'm pregnant. I've never skipped a pill or been later than 15 minutes taking one. Of course I'm jumping straight into panic mode, but I'm wondering if this is all just side effects of the new brand I'm taking.

Anyone have any similar experience?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!